# SDR N6WA2022121303

- Difficulty date: November 23, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N502GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10011
- Aircraft time: 45,712 hours, 35,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BF50348901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXIT LIGHT IS CRACKED. R/R SERVICE DOOR EMERGENCY EXIT LIGHT HOUSING AND LENS, OPS CHECK GOOD
